... (100 mg/day). Side effect was constipation, so lowered dosage to 50 to 75 mg/day. Noticed increase in hair loss in past week or two. Could the spironolactone be causing the hair loss or the lowering of dosage trigger it?
3 Apr 2012
Hair loss cant be a result of a direct dosage change, it would rather be a result of an substance accumulation in body. There s no hair loss side effect reported on spirinolacton, so firstly you should consider its reason s something else; periodical stress or even often shampoo change.
I suggest you setting the dosage to doctor's prescription and recovering your constipation by eating habits / lifestyle change and maybe with a sennea acutifolia if it's so uncomfortable
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I too have exprienced hair loss, however it was due to heart medication. simultaneously I have also been taking 100mg of spironolactone for the HBP. ...
1 answer • 9 May 2011
... unknown side effect of this drug? Are there any lingering side effects after stopping the drug?
1 answer • 30 Sep 2012
i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...
9 answers • 11 Dec 2012
I am a 22-year-old female teen and has been facing a quite serious hair loss for 6 months (January until now which is July). I have tried some ...
3 answers • 6 Aug 2013
I am having many side effects while taking dapsone. As a female hair loss has been extreme. Will my hair come back if I stop dapsone?
1 answer • 24 Oct 2014